Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/pain-management/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Frieberg's Disease...effecting nerves?
    avatar
    muxc2012 posted:
    I was diagnosed with Frieberg's Disease my freshman year of high school. I had to deal with it and a multiple stress fractured right foot for most of my freshman year. Every now and then I will have pain in my foot again after a hard long run or an intense amount of stairs...as I started my first college cross country season this year, injury had me from the start. It has been over two months since I last ran and it doesn't seem to be in my near future either. I am dealing with nervous system issues, leading to muscle spasms all over my body...and a very extensive pain. The doctors still aren't quite sure what to do to make it better. Is it possible that Frieberg's Disease affected this? Or I am dealing with something completely random and basically a freak accident? Please let me know what your thoughts are. I don't really know where else to turn. I'm on thirteen different medications now-five of which are for asthma, allergies, and migraines-but my grades are taking a huge hit from this. I'd rather not have to take a break from college, but that seems to be the only option I have right now...I am quite frustrated. Please let me know what your thoughts/feelings are on this...


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.